Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Wants to get an abortion, have remitting relapsing multiple sclerosis. Advise for abortion pills?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1995
Answered : 4036 Questions
i'm a 20 year old,psychology student, i have RRMS (remitting relapsing multiple sclerosis) i'm 2 week pregnant and i want to get an abortion done,through abortion pills, could you please help me with the right dosage?
Posted Wed, 11 Apr 2012 in Abortion and Stillbirth
Answered by Dr. Pragnesh Vachharajani 44 minutes later
Hi Konika,

Thanks for posting your query.

I can understand your situation, but I am sorry to say that it is not possible to advise about abortion pills dosage and advise without examining you in person.

In general also it is not advisable to take abortion pills without proper advise from a Gynecologist.

It is better that you visit a doctor in your city and get your self examined.

Abortion pills at times can lead to serious side effects like excessive bleeding, vomiting, abdominal pain etc.

This pills are effective till first 45 days of pregnancy.

Please visit a gynecologist for this and take his/her advise.

I hope this answers your query. Please accept my answer in case you do not have further queries.


Above answer was peer-reviewed by
Follow-up: Wants to get an abortion, have remitting relapsing multiple sclerosis. Advise for abortion pills? 29 hours later
i got my sonography done, apparently the "sac" has not been formed yet. so i decided to see a gynecologist who prescribed me with norethisterone 5 mg, according to him and my sonography my ovaries are still intact and dosent seem to be affected but i have chances to get pregnant, how helpful is the medication?
Answered by Dr. Pragnesh Vachharajani 6 hours later

Good to hear from you again.

It is good that you have visited a doctor. As per the sonogram report there are chances that you might not be pregnant. Normally by 5-6 weeks the sac is formed and you can confirm pregnancy. At times, in some patients the sac is not seen this early and one needs to wait for atleast a week more.

As per the treatment given to you, it seems that your doctor might be thinking that you are not pregnant and the drug given to you will lead to withdrawal bleeding once you finish the course.

Some hormonal abnormality might have lead you to miss your period.

Please take the drug as advised by your doctor and go for regular follow up too.


Dr. Pragnesh
Above answer was peer-reviewed by
Follow-up: Wants to get an abortion, have remitting relapsing multiple sclerosis. Advise for abortion pills? 12 hours later
Do i still have a chance of being pregnant?
Answered by Dr. Pragnesh Vachharajani 10 hours later
Hi again,

Good to hear from you.

The chances of you being pregnant are very less.

As I have replied earlier, by this time (that is 6 weeks) the gestational sac should be have seen on ultrasound if you are pregnant. In small number of patients, due to some hormonal deficiency this is seen late.

Follow up ultrasound scan, may be a week later will clear the doubts.

The tablets given to you is normally used for timing of menstruation or to have withdrawal bleeding, I think you should bleed after taking this tablet, which will put speculation to rest.


Dr. Pragnesh
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor